+44 (0)1509 263171
Please use this identifier to cite or link to this item:
|Title: ||Classical localization and percolation in random environments on trees|
|Authors: ||Bressloff, P.C.|
Dwyer, Vincent M.
Kearney, Michael J.
|Issue Date: ||1997|
|Publisher: ||© American Physical Society|
|Citation: ||BRESSLOFF, P.C., DWYER, V.M. and KEARNEY, M.J., 1997. Classical localization and percolation in random environments on trees. Physical Review E, 55(6), pp. 6765–6775|
|Abstract: ||We consider a simple model of transport on a regular tree, whereby species evolve according to the drift-diffusion equation, and the drift velocity on each branch of the tree is a quenched random variable. The inverse of the steady-state amplitude at the origin is expressed in terms of a random geometric series whose convergence or otherwise determines whether the system is localized or delocalized. In a recent paper [P. C. Bressloff et al., Phys. Rev. Lett. 77, 5075 (1996)], exact criteria were presented that enable one to determine the critical phase boundary for the transition, valid for any distribution of the drift velocities. In this paper we present a detailed derivation of these criteria, consider a number of examples of interest, and establish a connection with conventional percolation theory. The latter suggests a wider application of the results to other models of statistical processes occurring on treelike structures. Generalizations to the case where the underlying tree is irregular in nature are also considered.|
|Description: ||This article was pubished in the journal, Physical Review E [© American Physical Society]. It is also available at: http://link.aps.org/abstract/PRE/v55/p6765.|
|Appears in Collections:||Published Articles (Maths)|
Published Articles (Mechanical, Electrical and Manufacturing Engineering)
Files associated with this item:
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.